Alert archive / Nebraska / Red Flag Warnings in 2024
Red Flag Warning 13, NWS Omaha, NE
NWS Omaha, NE issued this red flag warning at Oct 16, 2024, 11:34 AM CDT for 30 counties in Nebraska; 8 counties in Iowa. It took effect at Oct 17, 2024, 11:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 16, 2024, 11:34 AM CDT (16:34 UTC)
- In effect from
- Oct 17, 2024, 11:00 AM CDT
- Expired
- Oct 17, 2024, 7:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Omaha, NE
All 38 counties
Fremont County, IA, Harrison County, IA, Mills County, IA, Monona County, IA, Montgomery County, IA, Page County, IA, Pottawattamie County, IA, Shelby County, IA, Antelope County, NE, Boone County, NE, Burt County, NE, Butler County, NE, Cass County, NE, Cedar County, NE, Colfax County, NE, Cuming County, NE, Dodge County, NE, Douglas County, NE, Gage County, NE, Jefferson County, NE, Johnson County, NE, Knox County, NE, Lancaster County, NE, Madison County, NE, Nemaha County, NE, Otoe County, NE, Pawnee County, NE, Pierce County, NE, Platte County, NE, Richardson County, NE, Saline County, NE, Sarpy County, NE, Saunders County, NE, Seward County, NE, Stanton County, NE, Thurston County, NE, Washington County, NE, Wayne County, NE
The radar
The Omaha radar (KOAX), 16 km from the middle of the area, began a volume at 16:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 4.6 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1966 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
402 WWUS83 KOAX 161634 RFWOAX URGENT - FIRE WEATHER MESSAGE National Weather Service Omaha/Valley NE 1134 AM CDT Wed Oct 16 2024 NEZ011-012-015>018-030>034-042>044-050-051-065-066-078-170045- /O.UPG.KOAX.FW.A.0011.241017T1600Z-241018T0000Z/ /O.NEW.KOAX.FW.W.0013.241017T1600Z-241018T0000Z/ /O.CON.KOAX.FW.W.0012.241016T1800Z-241017T0000Z/ Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison-Stanton- Cuming-Burt-Platte-Colfax-Dodge-Butler-Saunders-Seward-Lancaster- Saline- 1134 AM CDT Wed Oct 16 2024 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR PORTIONS OF EASTERN NEBRASKA... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CDT THURSDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR ALL OF EASTERN NEBRASKA AND SOUTHWEST IOWA... The National Weather Service in Omaha/Valley has issued a Red Flag Warning for wind and low relative humidity, which is in effect from 11 AM to 7 PM CDT Thursday. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...Knox, Cedar, Thurston, Antelope, Pierce, Wayne, Boone, Madison, Stanton, Cuming, Burt, Platte, Colfax, Dodge, Butler, Saunders, Seward, Lancaster, and Saline Counties. * TIMING...For the first Red Flag Warning, until 7 PM CDT this evening. For the second Red Flag Warning, from 11 AM to 7 PM CDT Thursday. * WINDS...South 20 to 30 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 15 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. * ADDITIONAL INFORMATION...Winds will remain gusty on Wednesday night with relative humidity only recovering into the 30 to 40 percent range overnight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity and warm temperatures can contribute to extreme fire behavior. && $$ NEZ088-170045- /O.UPG.KOAX.FW.A.0011.241017T1600Z-241018T0000Z/ /O.NEW.KOAX.FW.W.0013.241017T1600Z-241018T0000Z/ /O.EXA.KOAX.FW.W.0012.241016T1800Z-241017T0000Z/ Jefferson- 1134 AM CDT Wed Oct 16 2024 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR PORTIONS OF EASTERN NEBRASKA... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CDT THURSDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR ALL OF EASTERN NEBRASKA AND SOUTHWEST IOWA... The National Weather Service in Omaha/Valley has issued a Red Flag Warning for wind and low relative humidity, which is in effect until 7 PM CDT this evening. A Red Flag Warning has also been issued from 11 AM to 7 PM CDT Thursday. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...Jefferson County. * TIMING...For the first Red Flag Warning, until 7 PM CDT this evening. For the second Red Flag Warning, from 11 AM to 7 PM CDT Thursday. * WINDS...South 15 to 25 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 15 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity and warm temperatures can contribute to extreme fire behavior. && $$ IAZ043-055-056-069-079-080-090-091-NEZ045-052-053-067-068-089>093- 170045- /O.UPG.KOAX.FW.A.0011.241017T1600Z-241018T0000Z/ /O.NEW.KOAX.FW.W.0013.241017T1600Z-241018T0000Z/ Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont- Page-Washington-Douglas-Sarpy-Cass-Otoe-Gage-Johnson-Nemaha- Pawnee-Richardson- 1134 AM CDT Wed Oct 16 2024 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR PORTIONS OF EASTERN NEBRASKA... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CDT THURSDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR ALL OF EASTERN NEBRASKA AND SOUTHWEST IOWA... The National Weather Service in Omaha/Valley has issued a Red Flag Warning for wind and low relative humidity, which is in effect from 11 AM to 7 PM CDT Thursday. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...Monona, Washington, Douglas, Sarpy, Harrison, Shelby, Cass, Otoe, Pottawattamie, Mills, Montgomery, Gage, Fremont, Johnson, Page, Nemaha, Pawnee, and Richardson Counties. * TIMING...From 11 AM to 7 PM CDT Thursday. * WINDS...South 20 to 25 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 20 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity and warm temperatures can contribute to extreme fire behavior. && $$
4 follow-up statements
728 WWUS83 KOAX 170013 RFWOAX URGENT - FIRE WEATHER MESSAGE National Weather Service Omaha/Valley NE 713 PM CDT Wed Oct 16 2024 NEZ011-012-015>018-030>034-042>044-050-051-065-066-078-088-170815- /O.EXP.KOAX.FW.W.0012.000000T0000Z-241017T0000Z/ /O.CON.KOAX.FW.W.0013.241017T1600Z-241018T0000Z/ Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison-Stanton- Cuming-Burt-Platte-Colfax-Dodge-Butler-Saunders-Seward-Lancaster- Saline-Jefferson- 713 PM CDT Wed Oct 16 2024 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM CDT THURSDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR ALL EASTERN NEBRASKA AND WESTERN IOWA... ...RED FLAG WARNING HAS EXPIRED FOR WIND AND LOW RELATIVE HUMIDITY FOR PORTIONS OF EASTERN NEBRASKA... * AFFECTED AREA...Knox, Cedar, Thurston, Antelope, Pierce, Wayne, Boone, Madison, Stanton, Cuming, Burt, Platte, Colfax, Dodge, Butler, Saunders, Seward, Lancaster, Saline, and Jefferson Counties. * TIMING...From 11 AM to 7 PM CDT Thursday. * WINDS...South 20 to 30 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 15 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. * ADDITIONAL INFORMATION...Winds will remain gusty on Wednesday night with relative humidity only recovering into the 30 to 40 percent range overnight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity and warm temperatures can contribute to extreme fire behavior. && $$ IAZ043-055-056-069-079-080-090-091-NEZ045-052-053-067-068-089>093- 170815- /O.CON.KOAX.FW.W.0013.241017T1600Z-241018T0000Z/ Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont- Page-Washington-Douglas-Sarpy-Cass-Otoe-Gage-Johnson-Nemaha- Pawnee-Richardson- 713 PM CDT Wed Oct 16 2024 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM CDT THURSDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR ALL EASTERN NEBRASKA AND WESTERN IOWA... * AFFECTED AREA...Monona, Washington, Douglas, Sarpy, Harrison, Shelby, Cass, Otoe, Pottawattamie, Mills, Montgomery, Gage, Fremont, Johnson, Page, Nemaha, Pawnee, and Richardson Counties. * TIMING...From 11 AM to 7 PM CDT Thursday. * WINDS...South 20 to 25 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 22 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity and warm temperatures can contribute to extreme fire behavior. && $$
052 WWUS83 KOAX 170803 RFWOAX URGENT - FIRE WEATHER MESSAGE National Weather Service Omaha/Valley NE 303 AM CDT Thu Oct 17 2024 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-171800- /O.CON.KOAX.FW.W.0013.241017T1600Z-241018T0000Z/ Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont- Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison- Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler- Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline- Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson- 303 AM CDT Thu Oct 17 2024 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR EASTERN NEBRASKA AND SOUTHWEST IOWA... * AFFECTED AREA...Knox, Cedar, Thurston, Antelope, Pierce, Wayne, Boone, Madison, Stanton, Cuming, Burt, Platte, Monona, Colfax, Dodge, Washington, Butler, Saunders, Douglas, Sarpy, Harrison, Shelby, Seward, Lancaster, Cass, Otoe, Pottawattamie, Saline, Mills, Montgomery, Jefferson, Gage, Fremont, Johnson, Page, Nemaha, Pawnee, and Richardson Counties. * TIMING...From 11 AM this morning to 7 PM CDT this evening. * WINDS...South 25 to 30 mph with gusts up to 45 mph. * RELATIVE HUMIDITY...As low as 19 to 24 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity and warm temperatures can contribute to extreme fire behavior. && $$
247 WWUS83 KOAX 171602 RFWOAX URGENT - FIRE WEATHER MESSAGE National Weather Service Omaha/Valley NE 1102 AM CDT Thu Oct 17 2024 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-180000- /O.CON.KOAX.FW.W.0013.000000T0000Z-241018T0000Z/ Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont- Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison- Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler- Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline- Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson- 1102 AM CDT Thu Oct 17 2024 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR ALL OF EASTERN NEBRASKA AND SOUTHWEST IOWA... * AFFECTED AREA...Knox, Cedar, Thurston, Antelope, Pierce, Wayne, Boone, Madison, Stanton, Cuming, Burt, Platte, Monona, Colfax, Dodge, Washington, Butler, Saunders, Douglas, Sarpy, Harrison, Shelby, Seward, Lancaster, Cass, Otoe, Pottawattamie, Saline, Mills, Montgomery, Jefferson, Gage, Fremont, Johnson, Page, Nemaha, Pawnee, and Richardson Counties. * TIMING...Until 7 PM CDT this evening. * WINDS...South 20 to 30 mph with gusts up to 45 mph. * RELATIVE HUMIDITY...As low as 20 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity and warm temperatures can contribute to extreme fire behavior. && $$
272 WWUS83 KOAX 180002 RFWOAX URGENT - FIRE WEATHER MESSAGE National Weather Service Omaha/Valley NE 702 PM CDT Thu Oct 17 2024 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-180115- /O.EXP.KOAX.FW.W.0013.000000T0000Z-241018T0000Z/ Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont- Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison- Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler- Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline- Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson- 702 PM CDT Thu Oct 17 2024 ...RED FLAG WARNING HAS EXPIRED FOR WIND AND LOW RELATIVE HUMIDITY FOR ALL OF EASTERN NEBRASKA AND SOUTHWEST IOWA... Relative humidity values have increased above critical thresholds and are expected to continue to increase. Therefore, the Red Flag Warning has been allowed to expire. However, winds will continue to gust into the overnight hours. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this red flag warning went out at Oct 16, 6:29 AM CDT, 5 hours 5 minutes earlier. Its key messages:
- Extreme fire danger will develop this afternoon along and west of a line from Crete to Lincoln to Fremont to Sioux City due to very dry conditions and gusty winds.
- Extreme fire danger will develop again on Thursday due to dry conditions and gusty winds of 35 to 45 mph.
- Some measurable precipitation appears possible Friday night and Saturday morning (20-40% PoPs), and late Sunday night and Monday (30-50% PoPs).
Area forecast discussion, Oct 16, 6:29 AM CDT, 5 hours 5 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
629 AM CDT Wed Oct 16 2024
.KEY MESSAGES...
- Extreme fire danger will develop this afternoon along and west
of a line from Crete to Lincoln to Fremont to Sioux City due
to very dry conditions and gusty winds.
- Extreme fire danger will develop again on Thursday due to dry
conditions and gusty winds of 35 to 45 mph.
- Some measurable precipitation appears possible Friday night
and Saturday morning (20-40% PoPs), and late Sunday night and
Monday (30-50% PoPs).
&&
.DISCUSSION...
Issued at 231 AM CDT Wed Oct 16 2024
Today through Thursday...
Surface high pressure centered over the mid MO Valley early this
morning will build into the Ozarks today as a lee trough deepens
over the High Plains. A tightening pressure gradient between
those two features will result in south winds of 15-25 mph with
gusts of 30-35 mph, especially across northeast NE this
afternoon. Current satellite-derived precipitable water
estimates indicate an exceedingly dry air mass (i.e., PW values
of 0.15-0.2") in place across the region, which will be
maintained today owing to deep, boundary-layer mixing. As such,
we will continue to utilize model data near the bottom of the
distribution for dewpoints, which yields minimum RH values of
15-25% as temperatures warm to 60-65. This new forecast is quite
similar to the previous one with the best overlaps of low RH
and strongest winds lying along and west of a Crete to Lincoln
to Fremont to Sioux City line; coincident with the Red Flag
Warning.
As mentioned in the previous discussion, some fire danger will
continue into at least the evening hours due to the dry
environment and gusty south winds that will weaken slightly from
the afternoon peak. The forecast will indicate RH values
recovering to 40-45% in the Red Flag Warning area, mainly after
midnight.
On Thursday, the low-level mass response to a low-amplitude
short-wave trough progressing through the northern Plains will
maintain a 40-50 kt low-level jet across the area, fostering
sustained south winds of 20-30 mph with gusts of 35-45 mph.
Model soundings suggest that the mixing down of dry air aloft
will offset, at least to some extent, slight boundary-layer
moistening, and the low-end of model guidance was again used for
dewpoint temperatures. Resultant minimum RH of 20-25% is
forecast as temperatures warm into the 70s, and given the
expected strong winds, the setup appears favorable for
widespread Red Flag conditions during the afternoon and early
evening hours. The Fire Weather Watch will be maintained with
this forecast package, but an upgrade to a Red Flag Warning is
likely later today.
Friday through the weekend...
The 00z global models remain in good agreement in indicating
that the western U.S. trough will evolve into a cut-off low
over the central and southern Rockies during this time frame. In
the low levels, a weak surface front could edge into the
northwest part of our area Friday night into Saturday morning,
supporting a 20-40% chance of showers, mainly in the western
half of our area. Ahead of the front, south winds will remain
gusty on Friday with high to very high rangeland fire danger.
Otherwise, above-normal temperatures are forecast with highs
mainly in the 70s.
Monday and Tuesday...
The models still suggest that the Rockies cut-off low will
shift into the central Plains on Monday in tandem with a plume
of steep mid-level lapse rates. While the boundary layer is
expected to remain relatively dry, sufficient buoyancy may
materialize to support the potential for showers and a few
thunderstorms late Sunday night and Monday (30-50% PoPs).
&&
.AVIATION /12Z TAFS THROUGH 12Z THURSDAY/...
Issued at 619 AM CDT Wed Oct 16 2024
Calm winds to start off the forecast period will quickly
strengthen out of the south, sustained at 15 to 20 knots by
17Z. Wind gusts up to 30 knots will be possible from 17Z to 02Z,
particularly across northeast Nebraska (KOFK). After 02Z,
despite continued winds at 10 to 15 knots at the surface, low-
level wind shear will be a concern. Flow above 2,000 feet may be
as strong as 55 to 60 knots, thought more modest and higher
probability magnitudes (45 - 50 knots) have been used in the
TAFs. Otherwise, VFR conditions are expected to prevail at all
TAF sites for the duration of the forecast period.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...Fire Weather Watch from Thursday morning through Thursday
evening for NEZ011-012-015>018-030>034-042>045-050>053-
065>068-078-088>093.
Freeze Warning until 9 AM CDT this morning for NEZ044-045-
050>053-065>068-078-088>093.
Red Flag Warning from 1 PM this afternoon to 7 PM CDT this
evening for NEZ011-012-015>018-030>034-042>044-050-051-
065-066-078.
IA...Fire Weather Watch from Thursday morning through Thursday
evening for IAZ043-055-056-069-079-080-090-091.
Freeze Warning until 9 AM CDT this morning for IAZ055-056-069-
079-080-090-091.
&&
DISCUSSION...Mead
AVIATION...DarrahHazardous weather outlook, Oct 16, 4:35 AM CDT, 6 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Omaha/Valley NE 435 AM CDT Wed Oct 16 2024 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-162345- Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont- Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison- Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler- Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline- Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson- 435 AM CDT Wed Oct 16 2024 This Hazardous Weather Outlook is for portions of southwest Iowa...west central Iowa...east central Nebraska...northeast Nebraska and southeast Nebraska. .DAY ONE...Today and Tonight Extreme rangeland fire danger is forecast in all of northeast Nebraska, and parts of east central and southeast Nebraska this afternoon where a Red Flag Warning is in effect for very dry conditions and gusty south winds of 25 to 35 mph. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Extreme rangeland fire danger is likely again on Thursday across the entire area due to dry conditions and southerly winds gusting 35 to 45 mph. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
Nearby
Red Flag Warnings in Nebraska, 2024Red Flag Warnings in Iowa, 2024Every red flag warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.